MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405180
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a needle spinal s/su 25ga 3-1/2in quincke had leakage.The following was reported, "at the time of administering intrathecal oncological medication, the syringe does not tie with the spinal needle hub so the medication leaks, also in the puncture is very soft.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd has not been provided with photos or samples for catalog 405180, lot 8123881 to investigate for this record.Unfortunately, as a result, bd was unable to verify the reported issues.Bd needles go through multiple inspections to comply with standards and as part of acceptance criteria disposition.No issues or discrepancies were reported for the reported batch and leak tests were performed with successful results.In regards to the needle flexibility condition, needles used for the complaint lot were reviewed and a complete inspection for the cannula were approved on jan 2018.

Brand Name
NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8457994
Report Number2618282-2019-00153
Device Sequence Number344572
Product Code BSP
UDI-Device Identifier30382904051809
UDI-Public30382904051809
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Catalogue Number405180
Device Lot Number8123881
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;